Article citations

    F. N. Cole, “On Rotations in Space of Four Dimensions,” American Journal of Mathematics, Vol. 12, No. 2, 1890, pp. 191-210.
    http://www.jstor.org/stable2369715

has been cited by the following article:

  • TITLE: On the Rotation of a Vector Field in a Four-Dimensional Space
  • AUTHORS: Leonardo Simal Moreira
  • KEYWORDS: Products of Vectors; Dimensional Analogy; Vector Fields; Curl; Rotations; Curl by Analogy
  • JOURNAL NAME: Applied Mathematics DOI: 10.4236/am.2014.51015 Sep 06, 2014
  • ABSTRACT: Recently I published a paper in the journal ALAMT (Advances in Linear Algebra & Matrix Theory) and explored the possibility of obtaining products of vectors in dimensions higher than three [1]. In continuation to this work, it is proposed to develop, through dimensional analogy, a vector field with notation and properties analogous to the curl, in this case applied to the space IR4. One can see how the similarities are obvious in relation to the algebraic properties and the geometric structures, if the rotations are compared in spaces of three and four dimensions.